Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 25, 2014, 4:56 PM CDT for Acadia Parish, Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2014, 4:56 PM CDT (21:56 UTC)
- Expired
- Aug 25, 2014, 6:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 90 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2019 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
038 WUUS54 KLCH 252156 SVRLCH LAC001-055-113-252300- /O.NEW.KLCH.SV.W.0059.140825T2156Z-140825T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 456 PM CDT MON AUG 25 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA... THIS INCLUDES SCOTT... SOUTHEASTERN ACADIA PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES RAYNE... NORTHWESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...KAPLAN...GUEYDAN... * UNTIL 600 PM CDT * AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...6 MILES SOUTHEAST OF RAYNE... MOVING SOUTHWEST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RIDGE AND MAURICE BY 500 PM CDT... INDIAN BAYOU BY 510 PM CDT... MEAUX BY 520 PM CDT... LYONS POINT BY 530 PM CDT... KAPLAN BY 535 PM CDT... WRIGHT AND RICEVILLE BY 550 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. RADAR INDICATED SOME ROTATION WITH THIS STORM AND THE PUBLIC REPORTED A POSSIBLE FUNNEL CLOUD WITH 50 MPH ON THE NORTHWEST SIDE OF THE CITY OF LAFAYETTE. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE WARNING. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 2988 9229 3006 9258 3032 9220 3020 9204 TIME...MOT...LOC 2155Z 042DEG 18KT 3019 9219 $$ 07
2 follow-up statements
645 WWUS54 KLCH 252244 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 544 PM CDT MON AUG 25 2014 LAC001-252254- /O.CAN.KLCH.SV.W.0059.000000T0000Z-140825T2300Z/ ACADIA LA- 544 PM CDT MON AUG 25 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ACADIA PARISH IS CANCELLED... LAT...LON 3021 9215 3016 9208 2988 9229 2996 9242 TIME...MOT...LOC 2244Z 044DEG 23KT 3007 9218 $$ LAC055-113-252300- /O.CON.KLCH.SV.W.0059.000000T0000Z-140825T2300Z/ LAFAYETTE LA-VERMILION LA- 544 PM CDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL VERMILION AND CENTRAL LAFAYETTE PARISHES... AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAURICE...MOVING SOUTHWEST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KAPLAN BY 600 PM CDT... LAT...LON 3021 9215 3016 9208 2988 9229 2996 9242 TIME...MOT...LOC 2244Z 044DEG 23KT 3007 9218 $$ RUA
820 WWUS54 KLCH 252253 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 553 PM CDT MON AUG 25 2014 LAC055-113-252301- /O.EXP.KLCH.SV.W.0059.000000T0000Z-140825T2300Z/ LAFAYETTE LA-VERMILION LA- 553 PM CDT MON AUG 25 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VERMILION AND CENTRAL LAFAYETTE PARISHES WILL EXPIRE AT 600 PM CDT... STRONG THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF SOUTHERN LAFAYETTE PARISH AND EASTERN VERMILION PARISH WITH CONTINUOUS LIGHTNING...HEAVY RAINFALL AND WIND GUSTS TO 40 MPH. HOWEVER...THESE STORMS ARE EXPECTED TO STAY JUST BELOW SEVERE LEVELS. LAT...LON 3021 9215 3016 9208 2988 9229 2996 9242 TIME...MOT...LOC 2251Z 044DEG 23KT 3004 9222 $$ RUA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:45 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 25, 3:45 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 345 PM CDT MON AUG 25 2014 .DISCUSSION... LOCAL 88DS ARE BEGINNING TO LIGHT UP WITH SCATTERED SHOWERS/STORMS DEVELOPING IN RESPONSE TO THE ERLY WAVE CROSSING SERN LA ATTM. EXPECT SOME OF THE NRN CONVECTION TO BEGIN DYING OFF WITH LOSS OF HEATING THIS EVENING BUT HAVE MAINTAINED HIGHER POPS TONIGHT CLOSER TO THE COAST WHERE LIFT/MOISTURE IS PROGGED TO REMAIN A LITTLE BETTER. HIGHEST POPS WILL CONTINUE SPREADING WWD CLOSER TO THE COAST AS THE WAVE CONTINUES PUSHING WWD ACROSS THE NWRN GULF INTO TOMORROW MORNING. CONDITIONS LOOK TO IMPROVE BY TOMORROW AFTERNOON AS DRYING ACCOMPANIES SOME RIDGING ALOFT RE-ESTABLISHING ITSELF ESPECIALLY ACROSS THE ERN 1/2 OF THE AREA. POST-WAVE AND THROUGH MID-WEEK MOISTURE IS PROGGED TO REMAIN SOMEWHAT ELEVATED ESPECIALLY NEAR THE COAST WHILE THE RIDGE ALOFT NUDGES SWD TOWARD THE REGION. FOR NOW HAVE MAINTAINED SMALL POPS AREA-WIDE...TRENDING HIGHER FROM N-S. BY LATE IN THE WORK WEEK THE AREA WILL BECOME UNDER A LITTLE BETTER INFLUENCE OF THE APPROACHING WRN CONUS TROF...AND THE INCREASING MOISTURE/LIFT WILL ALLOW FOR THE GRADUAL ELEVATION IN POPS INTO THE WEEKEND. RAIN CHANCES WILL FINALLY WANE BY SUNDAY AS THE TROF AXIS WEAKENS AND MOVES E OF THE AREA. && .MARINE... WINDS WILL GRADUALLY VEER AROUND TO A MORE TYPICAL SRLY DIRECTION BY MID-WEEK AS THE WAVE MOVES WEST OF THE COASTAL WATERS AND HIGH PRESSURE BECOMES RE-ESTABLISHED TO OUR EAST. NO FLAGS ARE ANTICIPATED THROUGH THE PERIOD ATTM. && .PRELIMINARY POINT TEMPS/POPS... KLCH 77 92 75 92 76 / 40 40 10 20 20 KBPT 77 91 77 93 76 / 40 50 20 30 30 KAEX 74 93 72 94 73 / 40 20 10 20 20 KLFT 76 92 74 93 76 / 50 30 10 30 30 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSLAKECHARLES WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES && 25
Hazardous weather outlook, Aug 25, 5:25 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 525 AM CDT MON AUG 25 2014 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-261030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 525 AM CDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROF OF LOW PRESSURE ADVANCING WEST ACROSS THE AREA WILL BRING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL BE ON THE DECREASE MOVING THROUGH TUESDAY...WITH ONLY LOW END RAINS CHANCES EXPECTED FOR MID-WEEK. A DEEP SOUTHERLY FLOW DEVELOPING LATE IN THE WEEK WILL RESULT IN ANOTHER INCREASE IN SHOWER AND THUNDERSTORM COVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED.
In the hours before
Special weather statement, Aug 25, 3:39 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT MON AUG 25 2014
LAZ028-252130-
RAPIDES LA-
339 PM CDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 430 PM
CDT...
AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER PINEVILLE...MOVING SOUTHWEST AT
25 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ALEXANDRIA...ALEXANDRIA INTERNATIONAL AIRPORT...WOODWORTH...
BOYCE...LENA AND GARDNER.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3150 9268 3146 9270 3144 9268 3141 9268
3140 9266 3145 9237 3128 9225 3098 9267
3118 9283 3125 9283 3129 9288 3132 9288
3133 9295 3135 9297 3151 9271
24Special weather statement, Aug 25, 3:54 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 PM CDT MON AUG 25 2014
LAZ033-045-053>055-252200-
ST. LANDRY LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-IBERIA LA-
ST. MARY LA-
354 PM CDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...ST. MARY...IBERIA
AND ST. MARTIN PARISHES UNTIL 500 PM CDT...
AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM WHISKEY
BAY TO PIGEON...MOVING SOUTHWEST AT 20 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
LAKE PELBA...BUTTE LA ROSE...HENDERSON...CECILIA...CATAHOULA AND
BREAUX BRIDGE.
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2975 9158 3032 9197 3036 9195 3037 9198
3048 9167 3043 9163 3039 9162 3037 9164
3026 9159 3025 9156 3024 9148 3011 9147
3011 9139 3006 9135
LANDRENEAUSpecial weather statement, Aug 25, 4:24 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
424 PM CDT MON AUG 25 2014
LAZ074-252230-
EAST CAMERON LA-
424 PM CDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON PARISH UNTIL 530 PM
CDT...
AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF ROCKEFELLER WILDLIFE
REFUGE...MOVING SOUTHWEST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ROCKEFELLER WILDLIFE RANGE AND ROCKEFELLER WILDLIFE REFUGE BY 505
PM...
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 2961 9275 2971 9299 2972 9300 3000 9268
2993 9261 2988 9262 2987 9258 2982 9258
2959 9269
RUASpecial weather statement, Aug 25, 4:34 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 434 PM CDT MON AUG 25 2014 LAZ033-043>045-052-252230- ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA- 434 PM CDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE... ACADIA...VERMILION AND ST. MARTIN PARISHES UNTIL 530 PM CDT... AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF SUNSET...MOVING SOUTHWEST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CANKTON BY 440 PM... CHURCH POINT BY 445 PM... MIRE AND RICHARD BY 450 PM... BRANCH AND DUSON BY 455 PM... DUSON BY 500 PM... RAYNE AND RIDGE BY 505 PM... THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 2999 9233 3029 9262 3053 9210 3039 9196 RUA
Local storm report, Aug 25, 4:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 PM CDT MON AUG 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG HATHAWAY 30.35N 92.67W
08/25/2014 JEFFERSON DAVIS LA PUBLIC
REPORT OF STRUCTURAL DAMAGE TO A PORCH ON LITTERAL
ROAD...TIME ESTIMATED BY RADAR
&&
TWHSpecial weather statement, Aug 25, 4:48 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 PM CDT MON AUG 25 2014
LAZ052-074-252245-
VERMILION LA-EAST CAMERON LA-
448 PM CDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND CAMERON PARISHES
UNTIL 545 PM CDT...
AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF PECAN ISLAND...MOVING SOUTHWEST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
PECAN ISLAND AT 450 PM
THE COAST OF RURAL SOUTHWESTERN VERMILION PARISH AT 510 PM
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 2958 9265 2964 9280 2990 9233 2972 9221
2954 9239
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:50 PM CDT | Special Weather Statement | LCH | Rapides | 40 min |
| Aug 25, 2:56 PM CDT | Special Marine Warning | LCH | 49 min | |
| Aug 25, 3:05 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 40 min |
| Aug 25, 3:36 PM CDT | Special Weather Statement | LCH | Calcasieu | 39 min |
| Aug 25, 3:39 PM CDT | Special Weather Statement | LCH | Rapides | 51 min |
| Aug 25, 3:46 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 44 min |
| Aug 25, 3:54 PM CDT | Special Weather Statement | LCH | Saint Martin | 66 min |
| Aug 25, 4:24 PM CDT | Special Weather Statement | LCH | Cameron | 66 min |
| Aug 25, 4:34 PM CDT | Special Weather Statement | LCH | Acadia | 56 min |
| Aug 25, 4:48 PM CDT | Special Weather Statement | LCH | Vermilion | 57 min |
| Aug 25, 5:22 PM CDT | Special Weather Statement | LCH | Calcasieu | 53 min |
| Aug 25, 5:25 PM CDT | Special Weather Statement | LCH | Beauregard | 65 min |
| Aug 25, 5:40 PM CDT | Special Weather Statement | LCH | Vermilion | 65 min |
| Aug 25, 5:53 PM CDT | Special Weather Statement | LCH | Calcasieu | 67 min |
| Aug 25, 6:06 PM CDT | Special Marine Warning | LCH | 84 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.